30%off
  • origin0
  • origin1
Tylenol Sinus + Headache Acetaminophen for day, 24 caplets
Price $12.69$8.99
Discount Event Price $8.09 ($100 over 10% DC)
BRAND Tylenol
Expiration 06/01/2025
Availability Out of stock
Shipping Weight 0.6lbs
Reviews (0)

Write a Reviwes
Quantity
down up
  • 24-count box of Tylenol Sinus + Headache Daytime Caplets for non-drowsy sinus symptom relief due to the common cold, hay fever or other respiratory allergies
  • Pain reliever and decongestant formulated to temporarily relieve symptoms of nasal congestion, sinus headache and pressure
  • Each caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever as well as 5 mg of phenylephrine HCl, a nasal decongestant to help clear nasal passages
  • The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage and helping to decongest sinus openings and passages
  • From the #1 doctor-recommended pain relief brand, these sinus relief caplets are suitable for adults and children ages 12 years and older
Product Description
Tylenol Sinus + Headache Daytime Caplets offer temporary relief of symptoms associated with hay fever or other respiratory allergies, and the common cold, including headache, sinus congestion and pressure, nasal congestion, and minor aches and pains. Each sinus relief caplet contains 325 mg of the pain reliever acetaminophen and 5 mg of the nasal decongestant phenylephrine HCl. When taken as directed, this sinus medicine can help decongest sinus openings and passages, promote sinus drainage, help clear nasal passages, and temporarily reduce fever. From the #1 doctor-recommended pain relief brand, the non-drowsy formula can be taken during the day and is suitable for adults and children 12 years and over.
Expiration
06/01/2025
Write a Reviews
Review and share your opinions about the Items that you recently purchased.

Thank you for visiting VITATRA.

  • Destination
  • Language